MAUDE Adverse Event Report: MDT Puerto Rico Operations Co, Med Rel CD HORIZON® SOLERA® VOYAGER¿ Spinal System; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MDT Puerto Rico Operations Co, Med Rel CD HORIZON® SOLERA® VOYAGER¿ Spinal System; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 6540530
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from multiple sources (manufacturer representative, healthcare provider, distributor) regarding a patient h aving spinal therapy.It was reported that during lumbar vertebral implant procedure involving placement of a solera voyager screw, rod positioning, and locking cap tightening, the ridges detached from the locking cap.The physician replaced the affected locking cap with a different locking cap.No patient complications, injury, hospitalization, or medical or surgical intervention to prevent permanent impairment were reported as a result of this event.Additional information was received that reporting that after the pedicle screw and rod were placed, the physician attempted to tighten the locking screw (6540530) clockwise but noticed it was not tightening properly.Upon removing and inspecting the device, the physician observed that one of the ridges had detached from the locking mechanism and the other ones were severely damaged; consequently, a different device was used, which functioned properly.There was no issue with the rod, it was only with the locking screw.
 
Additional Manufacturer Narrative
H6: the device was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CD HORIZON® SOLERA® VOYAGER¿ Spinal System
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MDT Puerto Rico Operations Co, Med Rel
road 909, km. 0.4., barrio mar
humacao PR 00792
Manufacturer (Section G)
MDT Puerto Rico Operations Co, Med Rel
road 909, km. 0.4., barrio mar
humacao PR 00792
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
+1(763)526-5677
MDR Report Key50880920
Report Number2647346-2026-00534
Device Sequence Number9826998
Product Code NKB
UDI-Device Identifier00643169750241
UDI-Public(01)00643169750241(11)260105(10)0103172C
Combination Product (Y/N)N
Initial Reporter CountryGT
PMA/510(K) Number
K170679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6540530
Device Catalogue Number6540530
Device Lot Number0103172C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown